Journal of Lie Theory
Vol. 14, No. 1, pp. 141--150 (2004)
An Equivalence between categories of modules for generalized Kac-Moody Lie algebras
Elizabeth JurisichElizabeth Jurisich
Department of Mathematics
The College of Charleston
Charleston SC 29424
Abstract: An equivalence between categories of modules for a generalized Kac-Moody algebra and modules for an appropriate parabolic subalgebra is shown. In particular, properties such as the irreducibility and complete reducibility of a module whose weights satisfy certain conditions can be determined by restriction to a subalgebra.
Full text of the article:
Electronic version published on: 29 Jan 2004. This page was last modified: 1 Sep 2004.